Programming of the Generalized Nonlinear Paraxial Equation for the Formation of Solitons with Mathematica
Frederick Osman and Robert Beech
DOI : 10.3844/ajassp.2004.100.106
American Journal of Applied Sciences
Volume 1, Issue 2
This study presents the nonlinearity and dispersion effects involved in the propagation of optical solitons which can be understood by using a numerical routine to solve the Generalized Nonlinear Paraxial equation. A sequence of code has been developed in Mathematica, to explore in depth several features of the optical soliton’s formation and propagation. These numerical routines were implemented through the use with Mathematica and the results give a very clear idea of this interesting and important practical phenomenon.
© 2004 Frederick Osman and Robert Beech. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.